# SDR AALA201509139005

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,995 hours, 25,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3656
- Condition: Inoperative
- Location: Cabin
- Part time: 3,914 hours, 16,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EPSU INOPERATIVE.  REPLACED FWD LT EPSU IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
